MAUDE Adverse Event Report: 6 IN NON-DEHP MICROBORE BI-FUSE SET; INTRAVASCULAR ADMINISTRATION SET

6 IN NON-DEHP MICROBORE BI-FUSE SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number ME1001
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 6 in non-dehp microbore bi-fuse set was cracked.The following information was provided by the initial reporter: it was reported by the customer that the hub cracked while reattaching it to the patient's picc line.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2021-07-15.H6: investigation summary: a complaint of a sets hub cracking was received from the customer.One sample was returned for investigation.Through visual inspection the customer complaint was confirmed.Cracking at the male luer was observed.The crack went fully through the component.A device history record review could not be performed on model me1001 because a lot number was not provided by the customer.The root cause for this defect is an excess amount of stress being added to the male luer during connection, causing cracks.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
6 IN NON-DEHP MICROBORE BI-FUSE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12089693
Report Number9616066-2021-51425
Device Sequence Number11953264
Product Code FPA
UDI-Device Identifier10885403235948
UDI-Public10885403235948
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberME1001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2021
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1